# SDR UPS05545561

- Difficulty date: October 3, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Lt Main Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ON FINAL APPROACH LEFT HYD QTY EICAS MSG APPEARED WITH GEAR DOWN & FLAPS 20.  LANDED NORMAL WITH FLAPS 20.  CLEARED RUNWAY & UNABLE TO STEER ACFT.  STOPPED FOR TOW.  REMOVED AND REPLACED LEFT MAIN GEAR DOWNLOCK PRESS LINE AND CARRIED OUT LEFT HYD SYS INSP AND TEST PER MM 29-11-00-2 CONDITION NUMBER 1 ALL CHECKS NORMAL.  REPLENISHED LEFT HYD SYS PER MM 12-12-01.  ACCORDING TO THE PILOT EVENT REPORT JUST AFTER THE GEAR HIT THE DOWN & LOCKED POS THE LT HYD SYS LET GO COMPLETELY.
